Affine surfaces with parallel shape operators

Volume 56 / 1992

Włodzimierz Jelonek Annales Polonici Mathematici 56 (1992), 179-186 DOI: 10.4064/ap-56-2-179-186

Abstract

We study affine nondegenerate Blaschke hypersurfaces whose shape operators are parallel with respect to the induced Blaschke connections. We classify such surfaces and thus give an exact classification of extremal locally symmetric surfaces, first described by F. Dillen.

Authors

  • Włodzimierz Jelonek

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image